MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Endotak Reliance; Implantable lead

BOSTON SCIENTIFIC CORPORATION Endotak Reliance; Implantable lead
Model Number 0272
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) had an episode of pacemaker mediated tachycardia (pmt).Technical services (ts) was consulted and reviewed stored data.Ts noted there was an isolated instance of oversensing of noisy signals for its right ventricular (rv) lead.Ts discussed troubleshooting options and recommended further in clinic examination.This device remains in service.No adverse patient effects were reported.

Brand Name
Endotak Reliance
Common Device Name
Implantable lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50947729
Report Number2124215-2026-52007
Device Sequence Number15859160
Product Code NVY
UDI-Device Identifier00802526601804
UDI-Public(01)00802526601804(17)221117
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P910073/S077
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/17/2022
Device Model Number0272
Device Catalogue Number0272
Device Lot Number107960
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2026
Initial Report FDA Received Date09/30/2026
Date Device Manufactured11/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexMale